# SDR AALA20090423TUL08

- Difficulty date: April 6, 2009
- Submitted: April 29, 2009
- Operation: Air carrier
- Aircraft: N33414
- Make and model: Doug DC-9-82
- Aircraft serial: 49325
- Aircraft time: 66,772 hours, 35,538 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 527779308
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 1 CORROSION ON LOWER FRAME IN AFT CARGO AT STATION 1309 FROM LONGERON 25R TO LONGERON 25L.  REPLACED FRAME SECTION AT STATION 1309 PER SRM 53-03-00 FIGURE 2A.
